# SDR SWAA2021072095816

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 10,123 hours, 22,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O/H 'EXIT' SIGNS MISSING AT OVERWING EXT CEILING AREA / RE-SECURED EXIT SIGN LENSES IAW AMM 33-51-01 NO DEFECTS NOTED. ACFT OK FOR SERVICE
